# SDR SIMA20120727003

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 18,339 hours, 15,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LAMP ON MAIN DOOR HINGE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR HINGE EMERGENCY LAMP IAW AMM TASK 33-50-10-000-801/33-50-10-400-801.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
